Dry flaky bleeding itchy legsHi All,
I'm writing because i have become increasingly fustrated with my legs. It is getting ridiculous. It all started when a freind of mine caught scabies and told me i should get treated. which i did, with several different lotions from the doctors. the most recent one i used was Derbac M. He perscribed me anti-histamines for the itching, and two years later i am still taking them almost every day (especially now my ahyfever has kicked in) i have lost count of the amount of times i have used the all over lotion, washed all bed linen, all clothes etc... My boyfriend reckons that i can have scabies because he would have it to, of course, but i still don't know, it's just plaged my life for so long now... it itches when i get undressed, it itches when i am sitting at my desk at work, worse when i get into bed, worse when hot or sweaty. doesn't go anywhere above my knees, but i scratch it so much its bloody and not healing well, the growth of hairs on my legs irritate it and although it hurts to shave and all the scabs come off, it feels much better afterwards. I do not put any creams on my legs as they often sting, and make the skin soft so it just scrapes off anyway. Please please help me if you can!! i'm at the end of my thether... started taking Sulhur 30 yesterday, 2 pellets every two hours for the first day then two every four hours for five days more, is the dosage on the label? i sthis correct? will it help?
helprequired on 2007-06-13
Wait for one month. Don't take any other medicines.
Psorinum takes 9 days after intake before manifesting its action.
drprodip last decade
I also have severe acne on my shoulders and back and have had for years, have recently started taking Diannte for that, will this be effected by homeopathy?
I forgot to mention i have a rash on my neck, it started when i wore a neckless one day (never happened before) i no longer wear necklesses but the red rash is still there, its not itchy but is easly irritated by anything touching it...clothes etc...
Is the Psorium for scabies, because as i mentioned i don't think its possible for me to still have them, but rather this is when it all started, i had no previous skin complants apart from acne.
I would really appricate some help with this matter.
helprequired last decade
dr. deoshlok sharma
♡ deoshlok last decade
Do i go for the Psor. or the Camphor. ???
Whats the difference?
Why have two different people described two different Med's?
How do i know which one i should use? Or do i use both?
Please help! more confused now than i was before
helprequired last decade
You are right what you have to decide. I may submit that at this forum at a time there are so many docs. which are rending their services free of charges.Every doc. have his own experience and knowledge and also opinion. Difference of opinion is always there. You may follow any one of them and give reply to him for further suggestion. In the above mails I also agree with drprodip.
Please take Psoranium and wait at least for 15 days and note the changes and report again.
♡ Mahfoozurrehman last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.